Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

It's weird but every time I've taken accutane...my acne and oily skin comes back pretty much right away (I've taken it 4 times in 12 years). It seems like every time it comes back my acne is worse than it was before. Then I freak out and go back on it again. Is it possible that this breakout is due to all the oil suddenly pushing through my pores? Seeing as how they had been "shut off" for so long...maybe this is just a temporary thing until my skin adjusts to being oily again. I'm confused. I'm thinking this time when I come off I'm just going to wait it out (try my best) and hopefully things will get better. Or I can try weening myself off slowly and using BP or something. Any thoughts?

Share this post


Link to post
Share on other sites
It's weird but every time I've taken accutane...my acne and oily skin comes back pretty much right away (I've taken it 4 times in 12 years). It seems like every time it comes back my acne is worse than it was before. Then I freak out and go back on it again. Is it possible that this breakout is due to all the oil suddenly pushing through my pores? Seeing as how they had been "shut off" for so long...maybe this is just a temporary thing until my skin adjusts to being oily again. I'm confused. I'm thinking this time when I come off I'm just going to wait it out (try my best) and hopefully things will get better. Or I can try weening myself off slowly and using BP or something. Any thoughts?

Uh this is not what I wanted to see today =( I am done with my first course and hopefully last course of accutane on Friday. I'm sorry this happened to you, and am now seeing your logic in the oil being cut off and coming back strong! My skin was super oily before accutane and what you are saying makes sense. I will be watching this post, in hopes someone has an answer for you. Hopefully this is your last course!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×